# SDR SWAA2015040638134

- Difficulty date: March 25, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 71,061 hours, 59,015 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP DELAMINATED ON THE OTBD TE.  REPAIRED FORE FLAP IAW SRM.
